# SDR IPXA2017113024059

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 18,029 hours, 11,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Dented
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NADENT / CREASE ON LOWER, CENTER, L1 DOOR SEAL GUARDWITHIN ALLOWABLE DAMAGE LIMITS IAW A300 SRM 53-12-18 PG 102 OK FOR CONTINUED SERVICE
